# SDR TWAA9752011

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93108
- Make and model: Boeing 747131
- Aircraft serial: 19674
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL CHECK, FOUND A SIX INCH CRACK IN FORWARD CARGO COMPARTMENT FLOOR TRACK, STA 980, RBL 25.  REPAIRED TRACK PER SRM 53-10-05, PAGE 4, FIGURE 2.  AIRCRAFT TOTAL TIME:  62,400 HOURS; 23,718 CYCLES.  (X)
